# SDR ABXA202108053070

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 68,330 hours, 48,473 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2824
- Condition: Intermittent
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALT & CABIN ALTITUDE LIGHTS ILLUMINATED. EICAS MESSAGE CABIN ALTITUDE WAS DISPLAYED. UNABLE TO RESTORE CABIN PRESS. USING MANUAL MODE. DESCENDED TO FL 280 LIGHT WENT OUT. OXYGEN WAS USED.  AICRAFT CONTINUED TO SCHEDULED ARRIVAL AIPORT. AIRCRAFT WAS GROUNDED BY MAINTENANCE UNTIL REPAIRS WERE MADE. RT PACK TEMP CONTROL VALVE WAS REPLACED IAW B767 AMM 21-51-12.  RELAY K50 WAS REPLACED IAW SWPM 20-81-22 AIRCRAFT RETURNED TO SERVICE.
